# SDR AALA202011039002

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 12,945 hours, 4,850 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER COMPARTMENT EMERGENCY DOOR 2R DOOR DAMPER CYLINDER WITH LOW PRESSURE.  SERVICED PASSENGER COMPARTMENT EMERGENCY DOOR 2R DOOR DAMPER CYLINDER WITH NITROGEN TO CORRECT PRESSURE, AS PER AMM 52-22-00-614-002-A.  OK FOR SERVICE.
